# SDR CALA2017032700751

- Difficulty date: March 27, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N13138
- Make and model: Boeing 757224
- Aircraft serial: 30351
- Aircraft time: 65,858 hours, 16,040 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FLICKERING IN BACK OF AIRCRAFT RMVD AND RPLD POWER SUPPLY AND BATTERY PACK, OPS CHKD OK.
